Preoperative use of enoxaparin and tirofiban: Possible association with increased bleeding postbypass

Nikolaos J. Skubas, George J. Despotis, Jon J. Vlasnic, Marc R. Moon

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

THE purpose of this case report is to alert anesthesiologists and other medical and surgical staff as to the potential for increased postoperative bleeding in patients undergoing heart surgery after having received the recently introduced low-molecular-weight heparin preparations (e.g., enoxaparin) and new platelet inhibitors (e.g., tirofiban) in the setting of acute coronary syndromes or coronary interventional procedures.

Original languageEnglish
Pages (from-to)869-872
Number of pages4
JournalAnesthesiology
Volume91
Issue number3
DOIs
StatePublished - Sep 1999

Keywords

  • Complications
  • Low-molecular-weight heparin
  • Platelet GP lIb/IlIa inhibitor

Fingerprint

Dive into the research topics of 'Preoperative use of enoxaparin and tirofiban: Possible association with increased bleeding postbypass'. Together they form a unique fingerprint.

Cite this